Ask Health Experts and Get Answers to Your Health Question ASAP
You give him half teaspoon of benadryl but better to rush to ER as hoarse voice means 'anaphylaxis, which can be life threatenimng.
Hoarse voice ,swollen face and eyes sre not good signs.They show strong allergic reaction.
it s been maybe 30 minutes by now
i don t hear the hoarse voice anymore .Do i still have to go to the ER
Is he playing now?
These are some signs to look for :
generalised flushing of the skinnettle rash (hives) anywhere on the bodysense of impending doomswelling of throat and mouthdifficulty in swallowing or speakingalterations in heart ratesevere asthmaabdominal pain, nausea and vomitingsudden feeling of weakness (drop in blood pressure)collapse and unconsciousness
but he doesn t want to eat
In case of any of above you need to see ER.Give him Benadryl and strictly observe for next 24 hours.
Give it mixing in some thing.
what is the rigth dose
benadryl is must
What strength of benadryl syrup you using?
How many miligram
like is it 12.5mg
diphenhydramine HCL 12.5 mg
Okay what is approx kids weight
More than 25 kg ?
For him dosage is i teaspoon three times a day.
ok thank you so much Dr Nomi